# SDR DXTA2025070904173

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N414QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500441
- Aircraft time: 6,997 hours, 5,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON WHILE AT CRUISE IN ARM POSITION. LIGHTS  TURNED OFF DECENDONG THROUGH 10,000.  NO CAS MESSAGE ASSOCIATED. CORRECTIVE ACTION: FOUND TO BE TRANSITORY CONDITION OF THE LIGHT CONTROL PANEL. OPS CHECK GOOD. IAW PHENOM 300 FIM 4885 33-50-00.
